Open Access
Translator Disclaimer
2013 New Optimality Conditions for a Nondifferentiable Fractional Semipreinvex Programming Problem
Yi-Chou Chen, Wei-Shih Du
J. Appl. Math. 2013(SI29): 1-5 (2013). DOI: 10.1155/2013/527183

Abstract

We study a nondifferentiable fractional programming problem as follows: ( P ) min x K f ( x ) / g ( x ) subject to x K X , h i ( x ) 0 , i = 1,2 , , m , where K is a semiconnected subset in a locally convex topological vector space X , f : K , g : K + and h i : K , i = 1,2 , , m . If f , - g , and h i , i = 1,2 , , m , are arc-directionally differentiable, semipreinvex maps with respect to a continuous map γ : [ 0,1 ] K X satisfying γ ( 0 ) = 0 and γ ( 0 + ) K , then the necessary and sufficient conditions for optimality of ( P ) are established.

Citation

Download Citation

Yi-Chou Chen. Wei-Shih Du. "New Optimality Conditions for a Nondifferentiable Fractional Semipreinvex Programming Problem." J. Appl. Math. 2013 (SI29) 1 - 5, 2013. https://doi.org/10.1155/2013/527183

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.90146
MathSciNet: MR3032201
Digital Object Identifier: 10.1155/2013/527183

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI29 • 2013
Back to Top